On groups with Bowditch boundary

  • Bena Tshishiku

    Harvard University, Cambridge, USA
  • Genevieve Walsh

    Tufts University, Medford, USA
On groups with $S^2$ Bowditch boundary cover

A subscription is required to access this article.


We prove that a relatively hyperbolic pair has Bowditch boundary a 2-sphere if and only if it is a 3-dimensional Poincare duality pair. We prove this by studying the relationship between the Bowditch and Dahmani boundaries of relatively hyperbolic groups.

A correction to this paper is available.

Cite this article

Bena Tshishiku, Genevieve Walsh, On groups with Bowditch boundary. Groups Geom. Dyn. 14 (2020), no. 3, pp. 791–811

DOI 10.4171/GGD/563